# SDR AALA20130319024

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44111
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LADING EDGE BULLNOSE SKIN JUST INBOARD OF PYLON, GOUGED.  REMOVED AND REPLACED LEFT WING FIXED LEADING EDGE BULLNOSE SKIN PANEL JUST INBOARD OF PYLON PER SRM 51-10-02-0G.
